Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 54, NWS Columbia, SC

June 17, 20168 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 17, 2016, 2:43 PM EDT for 8 counties in South Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 2:43 PM EDT (18:43 UTC)
Expired
Jun 17, 2016, 3:45 PM EDT
In force
62 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Clarendon County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 76 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:17 PM EDTTSTM WND DMGOrangeburg, SCCOUNTY EM REPORTS NUMEROUS TREES AND POWER LINES DOWN IN THE CITY OF ORANGEBURG.
Jun 17, 3:55 PM EDTTSTM WND DMG5 S Bamberg, SCTREES DOWN ON ORANGE GROVE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

421 
WUUS52 KCAE 171843
SVRCAE
SCC003-009-011-017-027-063-075-079-171945-
/O.NEW.KCAE.SV.W.0054.160617T1843Z-160617T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
243 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA...
  CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA...
  NORTHEASTERN BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTH CENTRAL RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHEASTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA...
  BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA...
  NORTHEASTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHWESTERN CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 345 PM EDT

* AT 243 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  BAMBERG...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ORANGEBURG...BAMBERG...DENMARK...BROOKDALE...WILLISTON...
  BLACKVILLE...NEW ELLENTON...ST. MATTHEWS...GASTON...HOLLY HILL...
  BRANCHVILLE...BOWMAN...ELLOREE...SANTEE...SWANSEA...WAGENER...
  NORTH...PELION...SPRINGFIELD AND HILDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3345 8022 3330 8025 3327 8030 3328 8035
      3326 8036 3326 8043 3329 8049 3333 8049
      3333 8051 3312 8090 3340 8166 3376 8138
      3388 8094 3368 8056 3365 8054 3365 8052
      3345 8015
TIME...MOT...LOC 1843Z 287DEG 26KT 3344 8104 

HAIL...1.00IN
WIND...60MPH
 
$$

CJR
2 follow-up statements
944 
WWUS52 KCAE 171913
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
313 PM EDT FRI JUN 17 2016

SCC079-171923-
/O.CAN.KCAE.SV.W.0054.000000T0000Z-160617T1945Z/
RICHLAND SC-
313 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RICHLAND COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL SOUTH CAROLINA.

LAT...LON 3345 8022 3330 8025 3327 8030 3328 8035
      3326 8036 3326 8043 3329 8049 3333 8049
      3333 8051 3312 8090 3340 8166 3376 8138
      3381 8120 3368 8056 3365 8054 3365 8052
      3345 8015
TIME...MOT...LOC 1913Z 287DEG 26KT 3338 8079 

$$

SCC003-009-011-017-027-063-075-171945-
/O.CON.KCAE.SV.W.0054.000000T0000Z-160617T1945Z/
ORANGEBURG SC-CALHOUN SC-BARNWELL SC-LEXINGTON SC-BAMBERG SC-
AIKEN SC-CLARENDON SC-
313 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR ORANGEBURG...CALHOUN...NORTHEASTERN BARNWELL...SOUTHEASTERN
LEXINGTON...BAMBERG...NORTHEASTERN AIKEN AND SOUTHWESTERN CLARENDON
COUNTIES...

AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...OR 9
MILES SOUTHEAST OF ORANGEBURG...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ORANGEBURG...BAMBERG...DENMARK...BROOKDALE...WILLISTON...
BLACKVILLE...NEW ELLENTON...ST. MATTHEWS...HOLLY HILL...
BRANCHVILLE...BOWMAN...ELLOREE...SANTEE...SWANSEA...WAGENER...
NORTH...PELION...SPRINGFIELD...HILDA AND CAMERON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3345 8022 3330 8025 3327 8030 3328 8035
      3326 8036 3326 8043 3329 8049 3333 8049
      3333 8051 3312 8090 3340 8166 3376 8138
      3381 8120 3368 8056 3365 8054 3365 8052
      3345 8015
TIME...MOT...LOC 1913Z 287DEG 26KT 3338 8079 

HAIL...1.00IN
WIND...60MPH
 
$$

CJR
448 
WWUS52 KCAE 171924
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
324 PM EDT FRI JUN 17 2016

SCC003-009-011-017-027-063-075-171945-
/O.CON.KCAE.SV.W.0054.000000T0000Z-160617T1945Z/
ORANGEBURG SC-CALHOUN SC-BARNWELL SC-LEXINGTON SC-BAMBERG SC-
AIKEN SC-CLARENDON SC-
324 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR ORANGEBURG...CALHOUN...NORTHEASTERN BARNWELL...SOUTHEASTERN
LEXINGTON...BAMBERG...NORTHEASTERN AIKEN AND SOUTHWESTERN CLARENDON
COUNTIES...

AT 323 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF WILLISTON...OR 19 MILES NORTHWEST OF DENMARK...MOVING EAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ORANGEBURG...BAMBERG...DENMARK...BROOKDALE...WILLISTON...
BLACKVILLE...NEW ELLENTON...ST. MATTHEWS...HOLLY HILL...
BRANCHVILLE...BOWMAN...ELLOREE...SANTEE...SWANSEA...WAGENER...
NORTH...PELION...SPRINGFIELD...HILDA AND CAMERON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3345 8022 3330 8025 3327 8030 3328 8035
      3326 8036 3326 8043 3329 8049 3333 8049
      3333 8051 3312 8090 3340 8166 3376 8138
      3381 8120 3368 8056 3365 8054 3365 8052
      3345 8015
TIME...MOT...LOC 1923Z 292DEG 33KT 3354 8134 

HAIL...1.25IN
WIND...70MPH
 
$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:42 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 17, 1:42 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Columbia SC
142 PM EDT FRI JUN 17 2016

.SYNOPSIS...
An area of low pressure off the North Carolina coast will drag a
cold front through the area this afternoon. Dry and cooler high
pressure will take hold across the region this weekend.
Temperatures will gradually warm back up under high pressure early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This afternoon, Main cold front pushing through the Pee
Dee/Catawba regions will continue to move southward and into the
Midlands through the afternoon. Expect to see the development of
scattered showers and thunderstorms along and south of this front
through the afternoon, with some storms possibly becoming strong
to severe during peak heating.

Downslope flow and good insolation will provide warm temps again,
though some cool air advection behind the boundary expected to
temper max temps some across the Northern counties.

Tonight...The main front will be pushing into the Southern
Midlands and CSRA early in the evening, with scattered convection
still expected south of the front. Behind the front, winds turn
more out of the northeast. WOuld expect moisture off the Atlantic
to push inland overnight, creating the potential for some low
cloud cover late tonight. Lows will generally be in the upper
60s to lower 70s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Saturday and Saturday Night...An upper level ridge centered over
the desert southwest will begin to build over the region north of
the upper level trough axis. At the surface, high pressure will
wedge southward into the area to the lee of the Appalachians. Low
clouds will be in place to start the day, but drier air will
eventually work its way in from the north allowing for some
clearing during the afternoon with mainly clear skies at night.
Although a rather significant cool down is expected given the
extensive clouds early on and the building wedge, there is still
still some uncertainty in the high temperature forecast. For now,
will stay close to model consensus with highs in the lower to mid
80s. An unseasonably cool night is in store, with lows in the
upper 50s to lower 60s most places.

Sunday and Sunday Night...The surface wedge will remain in place
along with the associated cool northeast flow. Under mostly
sunny/clear skies, temperatures should reach highs in the lower to
mid 80s with lows in the lower to mid 60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Medium range guidance is in good agreement through mid-week,
resulting in an above normal confidence forecast during that time.
A deep/stacked low pressure system over the western Atlantic will
retrograde toward the NC /Mid-Atlantic coast on Monday, but a
building ridge from the west and surface high pressure crossing
the area will result in rain- free conditions and moderating
temperatures. The upper ridge will continue to build on Tuesday as
a southerly flow develops and pushes temperatures back up above
normal. A cold front will then move through from the northwest
Wednesday and Wednesday night, resulting in a chance of showers
and thunderstorms across the area. Guidance then begins to diverge
a bit, with the GFS appearing more unsettled late week with an
upper trough approaching and a surface boundary setting up over
the area. The latest GFS shows a cutoff low developing over the TN
valley by late Friday. The forecast will indicate low chances of
rain for now with temperatures near or slightly below normal.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Surface front pushing into the Pee Dee and Catawba regions, with a
pre-frontal trough across the Midlands. The cold front will
continue pushing southward into the Midlands this afternoon.
Expecting scattered showers and thunderstorms to develop along and
south of the main front this afternoon, affecting mainly
ags/dnl/ogb. VFR generally expected at all sites outside any
convection. At this time, will handle with VCTS at ags/dnl/ogb
from 19z to 01z.

Winds south of the front will remain out of the west, while winds
north of the front turn more out of the north this afternoon
before shift around and increasing out of Northeast tonight
behind the back door front. Models indicating wrap around
moisture/cloudiness will work into the region late tonight from
the Northeast. Expecting MVFR CIGS generally after 06Z.

EXTENDED AVIATION OUTLOOK...Breezy conditions possible at times
Saturday. Otherwise, no significant impacts to aviation expected
late Saturday through Tuesday as drier air enters the region.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jun 17, 2:13 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
213 PM EDT FRI JUN 17 2016

GAZ040-063>065-077-SCZ018-020>022-025>031-035>038-041-181815-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY-
FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-
SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
213 PM EDT FRI JUN 17 2016

...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ015-016-181815-
LANCASTER-CHESTERFIELD-
213 PM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 17, 2:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
212 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 WSW FOREST ACRES      34.02N 80.99W
06/17/2016  E0.88 INCH       RICHLAND           SC   NEWSPAPER

            GRAPE-SIZE HAIL REPORTED IN FOREST ACRES.

&&

DA
Local storm report, Jun 17, 2:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
215 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND GST     4 N IRMO                34.16N 81.20W
06/17/2016  M58 MPH          RICHLAND           SC   COUNTY OFFICIAL

            RC-WINDS REPORTED AT DUTCH FORK HIGH SCHOOL.

&&

DA
Local storm report, Jun 17, 2:17 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
217 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 SSE FOREST ACRES      33.99N 80.95W
06/17/2016  E1.00 INCH       RICHLAND           SC   PUBLIC

            .

&&

DA
Local storm report, Jun 17, 2:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
222 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             2 SSE LUGOFF            34.19N 80.67W
06/17/2016  E1.00 INCH       KERSHAW            SC   OTHER FEDERAL

            REPORTED BY 28 OWS USAF WX FCSTR.

&&

DA
Local storm report, Jun 17, 2:24 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
224 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             4 SSE FOREST ACRES      33.98N 80.96W
06/17/2016  E0.25 INCH       RICHLAND           SC   PUBLIC

            GARNERS FERRY RD AT DORN VA HOSPITAL.

&&

DA
Local storm report, Jun 17, 2:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
229 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             3 ENE SAINT ANDREWS     34.06N 81.05W
06/17/2016  E1.00 INCH       RICHLAND           SC   PUBLIC

            .

&&

DA

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 12:54 PM EDTSpecial Weather StatementCAEFairfield51 min
Jun 17, 1:06 PM EDTSevere Thunderstorm WarningCAEFairfield, Newberry39 min
Jun 17, 1:18 PM EDTSpecial Weather StatementCAEFairfield, Kershaw, Lee, Newberry, Richland, Sumter57 min
Jun 17, 1:25 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee, Sumter50 min
Jun 17, 1:31 PM EDTSevere Thunderstorm WarningCAELexington, Richland44 min
Jun 17, 1:43 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland, Sumter47 min
Jun 17, 2:07 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Kershaw, Richland, Sumter38 min
Jun 17, 2:15 PM EDTSevere Thunderstorm WarningCAEClarendon, Lee, Sumter60 min
Jun 17, 2:37 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield53 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Sumter30 min
Jun 17, 2:59 PM EDTSevere Thunderstorm WarningCAEAiken31 min
Jun 17, 3:01 PM EDTSevere Thunderstorm WarningCAEEdgefield, McCormick29 min
Jun 17, 3:17 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell43 min
Jun 17, 3:53 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg52 min
Jun 17, 5:56 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick34 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.